I am 17 and I have been on Lutera birth control for about 9 months. At the end of January (it's now the end of February) I began my period on the white pills and I continued taking my pills as I was supposed to but afterwards I started to have brown discharge and light bleeding since then. At the end of January I took a pill late I usually take it at 7 am but took it around 11 pm. I have been having brown discharge since then and I have had sex twice too. Once protected and once unprotected but my partner didn't cum in me. I was wondering why I am still having brown discharge since it's been like 3 weeks since I took my pill late??? Is that the reason or could there be another reason??
- Lutera Information for Consumers
- Lutera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lutera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Dec 2012 • 1 answer
After having first period on birth control I am experiencing cramping and brown discharge... Normal?
Posted 26 Dec 2014 • 1 answer
Posted 1 Nov 2015 • 0 answers
Posted 4 May 2016 • 1 answer
I tried to skip my period using Lutera, and I have had brown discharge all for two weeks and now I'm
Posted 8 Sep 2016 • 1 answer